# SDR 03164636

- Difficulty date: June 13, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N636BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7307
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, MAINTENANCE PERSONNEL DISCOVERED THE EMERGENCY EXIT LIGHT AT THE PASSENGER DOOR WAS INOPERATIVE.  MAINTENANCE PERSONNEL REPLACED THE BULB AND PERFORMED A SATISFACTORY OPERATIONAL CHECK. AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
